BibTeX record journals/jota/LingC11

download as .bib file

@article{DBLP:journals/jota/LingC11,
  author    = {Chen Ling and
               Michael R. Caputo},
  title     = {A Qualitative Characterization of Symmetric Open-Loop Nash Equilibria
               in Discounted Infinite Horizon Differential Games},
  journal   = {J. Optim. Theory Appl.},
  volume    = {149},
  number    = {1},
  pages     = {151--174},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10957-010-9779-x},
  doi       = {10.1007/s10957-010-9779-x},
  timestamp = {Tue, 07 Apr 2020 14:40:23 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/LingC11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics